# SDR CALA2022121903435

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 39,250 hours, 13,956 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Flap
- Part number: NA
- Condition: Fault Message
- Location: Le Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LE FLAP TRNST LT TE FLAPS NORMAL LE DEVCS OUT AT F330 W FLP HNDL UP. CREW REPORTED THAT THERE WAS NO ROLL INDUCED ONCE FAUL PS AND SLATS OPERATE AS COMMANDED WITH PROPER  CORRESPONDING INDICATIONS. CONTINUED.. FAULT CLEARED ON FSEU. PERFORMED INITIAL EVALUATION, FSEU BITE PROCEDURE PERFORMED PER TRAILING EDGE FLAPS, LEADING EDGE FLAPS AND SLATS HAD NO FIM 27-81 TASK 806.  RESET BEAKERS P6-2 A8 AND A9. CONTINUED SYMMETRY ISSUES. TRAILING EDGE FLAPS, LEADING EDGE FLAPS AND WITH FIM EVALUATION ALL TESTS PASSED. CREW REPORTED THAT THERE SLATS OPERATE AS COMMANDED WITH PROPER CORRESPONDING WAS NO ROLL INDUCED ONCE FAULT WAS INDICATED. INDICATIONS.  NO CURRENT FAULTS ON FSEU.
